MathSciNet Relay Station
MathSciNet bibliographic data
MR2049646 11M41 (11G55 33B30)
Okuda, Jun-ichi; Ueno, Kimio Relations for multiple zeta values and Mellin transforms of multiple polylogarithms. Publ. Res. Inst. Math. Sci. 40 (2004), no. 2, 537–564.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement